MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 20E DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 20E DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 20E
Medical Device Problem Codes Failure to Charge (1085); Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 01/13/2024
Type of Reportable Event Death
Event or Problem Description
The customer contacted stryker to report that their device failed to charge.In this state the device would be inoperable and defibrillation therapy would not be available if needed.The patient associated with the reported event did not survive.
 
Additional Manufacturer Narrative
Stryker performed an initial evaluation of the customer¿s device and was unable to verify and unable to duplicate the reported issue.Proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.Stryker contacted the customer to request additional information on the patient.No response has been received from the customer.Patient fields in which information is not provided were intentionally left blank.Stryker performed a clinical review regarding the reported issue.A review of the device data indicates that at device time 03:40:16pm to 03:40:25pm, the patient presented with a shockable rhythm; however, defibrillation was not provided.In the medical judgment of these reviewers, it is reasonable to conclude the device use may have contributed to the patient¿s outcome.

Brand Name
LIFEPAK(R) 20E DEFIBRILLATOR/MONITOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key18659228
Report Number0003015876-2024-00289
Device Sequence Number6885337
Product Code MKJ
UDI-Device Identifier00883873852798
UDI-Public00883873852798
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K130454
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20E
Device Catalogue Number99507-000133
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/26/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2024
Initial Report FDA Received Date02/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/13/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age45 YR
Patient SexMale